MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00561610
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator endoscopic mucosal resection device was used in the esophagus during an esophagogastroduodenoscopy (egd) with endoscopic mucosal resection procedure performed on (b)(6) 2020.According to the complainant, during the procedure, it was noted that the suture broke in the working channel of the scope.Reportedly, the bands fell off the device inside of the patient.Two of the bands were retrieved from the back of the throat using forceps, and three bands migrated into the stomach.The sixth band could not be located so a bronchoscope was used to check the lungs.The bronchoscopy confirmed that the sixth band did not migrate to the patient's lungs.The procedure was completed with a different device.There was no serious injury nor adverse patient effects as a result of this event.

Brand Name
CAPTIVATOR EMR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9699203
Report Number3005099803-2020-00406
Device Sequence Number2423105
Product Code FDI
UDI-Device Identifier08714729842699
UDI-Public08714729842699
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2020
Device Model NumberM00561610
Device Catalogue Number50661
Device Lot Number0024546281
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;